# SDR DALA2024010300111

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 10,747 hours, 5,017 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK NBR 10 LOWER SURFACE FWD HAS EVIDENCE OF CORROSION + NO EVIDENCE OF PREVIOUS REWORK REF AA5742-01028-02A LIASON ENGINEERING SUPPORT WILL BE REQD. BEFORE FURTHER FLT. REPAIRED L/H SLAT TRACK NBR 10 LOWER SURFACE FWD PER ER/A 607871 -14AD REV C + PRI REV 0 + 1. (LP# 0134799)
